# SDR SIMA202005121002

- Difficulty date: May 11, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 37,302 hours, 32,128 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL DURING CLIMB WHILE PERFORMING THE ANTI-ICE CHECK BLD VLV FAIL #2 AND PACK 2 OVT CAME ON.-C/A-PERFORMED PNEU. A/I CHECK WITH CREW REF. AMM 30-00-00 OPS CHECK GOOD. CHECKED CMC AND FOUND 2 OCCURANCES OF PRECOOLR 1 SYS FAIL. DEFERRED PACK 1. MEL AUTH# 050130D-C REF# 21-30 MOC# 628765. PERFORMED OPS CHECK OF #1 PACK SYSTEM NO DEFECTS NOTED I/A/W AMM 21-51-00 MEL ITEM RESTORED
